Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Fever/swelling post injection

Thewhite9t

New member
Registered
Joined
Apr 27, 2007
Messages
264
Hey guys,

I did an injection in my quad with some eq (which I'm thinking was not well made, although I got it from one of the sponsors here), and the next day my quad swelled up enormously and I can hardly walk.

But the puzzling thing is that this coincided with extreme all over muscle aches. It's only been 3 days since the injection, but no sign of symptoms letting up. I feel absolutely exhausted. It's laborious just to get up and down the stairs to eat.

Do yall think this is just a coincidence that I came down with a virus at the same time as my quad swelled up or is there some connection between the aches/exhaustion and the swollen injection site?

Secondly, should I seek medical attention?

Thanks
9T
 

Magnolia5

Member
Kilo Klub Member
Registered
Joined
May 4, 2009
Messages
942
Might have an Infection. If it isn't any better by the morning id go get it looked at.
 

Thewhite9t

New member
Registered
Joined
Apr 27, 2007
Messages
264
Might have an Infection. If it isn't any better by the morning id go get it looked at.
Well the aches and exhaustion started the very next day, that's a little quick for an infection to exhibit those effects. (at least from my knowledge)
 

Magnolia5

Member
Kilo Klub Member
Registered
Joined
May 4, 2009
Messages
942
Yeah. I wouldn't think a infection could set in that quick either. Is the injection site red and hot?
 
Last edited:

snotz

New member
Registered
Joined
Aug 31, 2010
Messages
60
did you aspirate? well? ive had a buddy aspirate but some must have gotten into his blood stream.. same symptoms no swelling just felt like death for a few days..

play it safe and if it still intense by tomorrow night go and get it checked brother
 

strongrhino

Banned
Joined
Oct 31, 2009
Messages
1,390
Sounds like some bacteria bro. Either on pin, skin, on stopper or in bottle. Pin a half in your glute see what up. Shit can go bad. sponsor or not. Contact sponsor will probably send ya a new one. Eq pretty mild goin in from my exp. I ran vet grade eq in college in a 50mg jug at only 50mg/ml would pin 2ml in eac ass- went in smooth as can be. Whats the concentration per ml?
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
21,866
If you have a fever then I would say its a bacterial infection probably unless you just happend to get sick at the same time as your injeciton. What is your body temperature? Usually if you have a fever, by that time your leg would be really swollen and red along with hot to the touch.
 

brutale

New member
Registered
Joined
Sep 8, 2010
Messages
674
Yeah. I wouldn't think a infection could set in that quick either. Is the injection site red and hot?
I would expect problems at the injection site to occur first, and for the fever to develop over several days in the case of an infection.

This seems more like an immunological reaction to the injection.

But if this is an infection, you really don't want to let it get ahead of you ... Think about getting some help and/or starting a course of broad spectrum ABs.
 

Thewhite9t

New member
Registered
Joined
Apr 27, 2007
Messages
264
This seems more like an immunological reaction to the injection.

.
wha....?

And it's 100mg/ml.

I pinned it in my shoulder a week or so ago and although I got a lot of soreness, no aches or fever accompanying the injection.
 

Staff online

  • LATS
    Moderator / FOUNDING Member / NPC Judge

Forum statistics

Total page views
501,812,870
Threads
123,341
Messages
2,347,469
Members
155,053
Latest member
BBRIGGS01
Top